Positive Solutions of Quasilinear Elliptic Equations with Critical Orlicz-Sobolev Nonlinearity on RN

Access this Article

Author(s)

Abstract

A nonnegative nontrivial solution of the quasilinear elliptic differential equation (1.1) below on the entire space is obtained. The function φ(<i>t</i>)<i>t</i> in the principal part is nonhomogeneous and <i>b</i>(<i>t</i>)<i>t</i> has the critical Orlicz-Sobolev growth with respect to φ.

Journal

  • Funkcialaj Ekvacioj

    Funkcialaj Ekvacioj 49(2), 235-267, 2006

    Division of Functional Equations, The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130000140667
  • Text Lang
    ENG
  • ISSN
    0532-8721
  • Data Source
    J-STAGE 
Page Top